MathSciNet Relay Station
MathSciNet bibliographic data
MR977929 (90c:35056) 35J10 (35P15 47F05)
Allegretto, W. Second order elliptic equations with degenerate weight. Proc. Amer. Math. Soc. 107 (1989), no. 4, 989–998.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement